# SDR UIEA2023111400945

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 96,322 hours, 21,637 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT DOOR LOCKOUT TORQUE TUBE WITH CORROSION.( CORROSION WAS CLEANED PER AMM 52-35-00-622-074 REV. NO FURTHER DEFECTS NOTED. )
